# SDR CALA9900385

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING UPPER AND LOWER SKIN DEBONDED O/B AND AFT OF APU EXHAUST AREA.  THE SKIN PANEL WAS REPAIRED IAW SRM 51-30-08 PAGE 1.
